# SDR UALA2013062104335

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,048 hours, 23,366 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING APPROX 5 FT BEHIND L2 DOOR.   APPROXIMATELY 6-8 INCHES MISSING LEAVING EXPOSED STRIP.   REPLACED EMERGENCY LIGHT CLEAR COVER AS REQUIRED.
